# SDR 08FDEA03742

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 15,926 hours, 8,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237204320200
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LOWER CARGO DOOR INTERNAL SKIN IS CHAFFED AT DOOR FRAMES 7 AND 9.  BLENDED IAW A300-600 SRM 51-74-10.  UPON FURTHER INVESTIGATION MATERIAL REMAINING 0.050.  FOUND TO BE WITHIN LIMITS IAW A300-600 52-30-00.  ALODINED IAW A300-600 SRM 1-21-10; PARA 5-C.  PRIMED AND PAINTED IAW A300-600 SRM 51-23-10, PARA 3-C.
